Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016 (2016), Article ID 2480842, 7 pages
Research Article

Fuzzy Soft Compact Topological Spaces

Department of Mathematical Sciences, Indian Institute of Technology (Banaras Hindu University), Varanasi 221005, India

Received 26 July 2016; Accepted 16 November 2016

Academic Editor: Ali Jaballah

Copyright © 2016 Seema Mishra and Rekha Srivastava. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Seema Mishra and Rekha Srivastava, “Fuzzy Soft Compact Topological Spaces,” Journal of Mathematics, vol. 2016, Article ID 2480842, 7 pages, 2016. doi:10.1155/2016/2480842